Matematicheskii Sbornik. Novaya Seriya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1972, Volume 87(129), Number 1, Pages 58–66 (Mi msb3035)  

This article is cited in 3 scientific papers (total in 3 papers)

Cycle breaking in fiberings on analytic curves

Yu. S. Ilyashenko


Abstract: In this paper various fiberings are constructed on analytic curves in which the topological reconstruction of the fibers proceeds on a nonanalytic set.
Let $D\subset C^1$ be the strip $-1<\operatorname{Re}\zeta<1$ and $D_1\subset D$ the strip $-1<\operatorname{Re}\zeta<0$. Analytic mappings $F\colon C^5\to C^4$ and $f\colon D\to C^5$ are constructed such that 1) for each $\zeta\in D_1$ the fiber $\chi_\zeta$ of the mapping $F$ which passes through the point $f(\zeta)$ has nontrivial fundamental group; 2) for each $\zeta\in{D\setminus D_1}$ the fiber $\chi_\zeta$ is simply connected.
Next it is shown that the generalization of the Petrovskii–Landis Hypothesis on the conservation of cycles for the equations $\dot z=V(z)$, $z\in C^n$, with analytic right-hand side $V(z)$, is valid. Indeed, in $C^2$ we construct a family $\alpha_\zeta$ of equations of the indicated form, analytic in $\zeta$ and such that 1) for each $\zeta\in D_1\setminus N$ ($N$ is a countable set) on one of the solutions of the equations $\alpha_\zeta$ there is a limit cycle $l(\zeta)$; 2) the cycle $l(\zeta)$ changes continuously as $\zeta$ runs over $D_1\setminus N$ and is broken as $\zeta$ approaches a point on the straight line $\operatorname{Re}\zeta=0$. Some related examples are also constructed.
Bibliography: 6 titles.

Full text: PDF file (1000 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1972, 16:1, 60–68

Bibliographic databases:

UDC: 516.2+517.9
MSC: Primary 32C15, 32E10; Secondary 32L05
Received: 24.11.1970

Citation: Yu. S. Ilyashenko, “Cycle breaking in fiberings on analytic curves”, Mat. Sb. (N.S.), 87(129):1 (1972), 58–66; Math. USSR-Sb., 16:1 (1972), 60–68

Citation in format AMSBIB
\Bibitem{Ily72}
\by Yu.~S.~Ilyashenko
\paper Cycle breaking in fiberings on analytic curves
\jour Mat. Sb. (N.S.)
\yr 1972
\vol 87(129)
\issue 1
\pages 58--66
\mathnet{http://mi.mathnet.ru/msb3035}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=307251}
\zmath{https://zbmath.org/?q=an:0234.34034|0263.34026}
\transl
\jour Math. USSR-Sb.
\yr 1972
\vol 16
\issue 1
\pages 60--68
\crossref{https://doi.org/10.1070/SM1972v016n01ABEH001349}


Linking options:
  • http://mi.mathnet.ru/eng/msb3035
  • http://mi.mathnet.ru/eng/msb/v129/i1/p58

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. S. Ilyashenko, “Fiberings into analytic curves”, Math. USSR-Sb., 17:4 (1972), 551–569  mathnet  crossref  mathscinet  zmath
    2. D. V. Anosov, “On generic properties of closed geodesics”, Math. USSR-Izv., 21:1 (1983), 1–29  mathnet  crossref  mathscinet  zmath
    3. Ivashkovich S., “Vanishing Cycles in Holomorphic Foliations by Curves and Foliated Shells”, Geom Funct Anal, 21:1 (2011), 70–140  crossref  mathscinet  zmath  isi
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:205
    Full text:75
    References:45
    First page:2

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021